# SDR FDEA2020090311872

- Difficulty date: August 13, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 39,630 hours, 27,769 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Malfunctioned
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CABIN DOOR SLIDE ARMED LIGHT NOT ILLUMINATING WHEN DOOR ARMED.  OPERATED DOOR PER AMM 25-66-00-5. OK FOR SERVICE.
